# SDR ASMF200403004

- Difficulty date: March 9, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 32,583 hours, 26,836 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO ESDP RIGHT PANEL WAS OUT OF SERVICE AND WITHOUT INFORMATION.  TEST PANEL WAS PERFORMED BUT FAIL CONTINUED.  T34 CIRCUIT BREAKER WAS RESET, CORRECTING THE POWER SUPPLY  TO THE RIGHT SIDE.  CONNECTORS WERE CLEANED, ALL CORRECT.  DURING TRANSIT CHECK AT MEX, THE  91970 CIRCUIT BREAKER WAS REPLACED AND TESTS WERE PERFORMED IN ACCORDANCE WITH MM 31-61-00, ALL CORRECT.
